# SDR R61A2020013100142

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N421YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000386
- Aircraft time: 16,122 hours, 10,868 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED2852
- Condition: Partial Deploy
- Location: L1 Door
- Part time: 428 hours, 272 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE DEPLOYED. R&R EMERGENCY EVACUATION SLIDE ON L1 DOOR IAW AMM 25-65-01.
